JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE AND UNIQUENESS OF ENDEMIC STATES FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE AND UNIQUENESS OF ENDEMIC STATES FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION
Cha, Young-Joon;
  PDF(new window)
 Abstract
The existence and uniqueness of steady states for the age structured S-I-R epidemic model is considered. Intercohort form with external force is considered for the force of infection. Existence is obtained for nonvanishing external force of infection. Uniqueness is shown for the case where there is no vertical transmission of the disease.
 Keywords
epidemic;endemic;S-I-R;existence;unuiqueness;intercohort;external force;
 Language
English
 Cited by
1.
LOCAL STABILITY OF ENDEMIC STATES FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION,;

대한수학회논문집, 2003. vol.18. 1, pp.133-149 crossref(new window)
2.
A GENERAL UNIQUENESS RESULT OF AN ENDEMIC STATE FOR AN EPIDEMIC MODEL WITH EXTERNAL FORCE OF INFECTION,;

대한수학회논문집, 2007. vol.22. 4, pp.597-608 crossref(new window)
 References
1.
Mathematical Population Dynamics: Analysis of Heterogeneity, 0000. vol.1. pp.3-14

2.
SIAM J. Appl. Math., 1988. vol.48. pp.1379-1395 crossref(new window)

3.
Nankai Series in Pure, Applied Mathematics, and Theoretical Physics, 1993. vol.4.

4.
Mathematical Biosciences, 1998. vol.150. pp.177-190 crossref(new window)

5.
Mathematical Population Dynamics: Analysis of Heterogeneity, 0000. vol.1. pp.52-65

6.
J. Math. Biol., 1985. vol.22. pp.117-120

7.
Nonl. Anal. T. M. A., 1987. vol.11. pp.913-937 crossref(new window)

8.
SIAM J. Math. Anal., 1992. vol.23. pp.662-688 crossref(new window)

9.
J. Math. Biol., 1990. vol.28. pp.411-434

10.
Differential Equations Models in Biology, Epidemiology and Ecology, Lectures Nates in Biomathematics, 1991. vol.92. pp.139-158 crossref(new window)